# SDR CALA2014031700330

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 47,398 hours, 16,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 56250
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT OVERWING EMERGENCY LIGHTS BOTH LT & RT SIDES INOPERATIVE.  RECHARGED LT BATTERY PACK & REPLACED RT BATTERY PACK FOR OVERWING EMERGENCY LIGHTS.  RT SIDE BATTERY PACK PN AD-D717-01-100, SN ON 146868, SN OFF 56250, IAW AMM 31-51-06-610-802 & AMM 33-51-06-960-805.
